Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Undergoing peritonial dialysis. Thin veins. Can I ever stop the dialysis?

sir, I am a kidney patient . and under going peritonial dialisis in Bangaloore now. My creatine level was 12 at the time of starting the dialysis. now i wish to know whether i can stop the dialisis in future. hemodialysis was done for the first time ( eight times). My veins are so thin so AVF proccdure was a failure. Doctor says that my kidney are contracting. I have no sugar, no pressure or nothing. I am still healthy now.Electrolytes are also normal. Your suggestions please sir,
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome to HCM.
It looks like you have been diagnosed with CKD.
You HAVE become dialysis dependent.
Only kidney transplant surgery, if successful, can stop dialysis. Discuss with your doctor about AV GRAFT that can help people with thin veins.
Be in touch with your nephrologist on a regular basis.
Wishing you best health.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor